# SDR SWIA202163420

- Difficulty date: November 14, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 25L CORRODED BETWEEN FS319.70 AND FS333.00   (C CHECK RO 12-31-21)   REPLACED MAIN AVIONICS BAY STR 25L BETWEEN FS319.70 TO FS333.00. REF CRJ-900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01 AND DWG: SH670-31630 REV K. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
